Doctors Lounge - Gastroenterology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gastroenterology Topics
Question: stomach pain/burning
|Kozak - Wed Jun 29, 2005 10:54 pm||
hey this last weekend i went upstate camping/partying .. friday i ate cereal in the morning and didnt eat nething until 7 in the evening n that was 2 slices of pizza.. then i had started drinking some alcohol (vodka/beer) and my stomach felt weird.. it did not hurt but was a lil bloated. i did not over drink and saturday i woke up without a hang over.
saturday when i woke up i felt fine and i ate a sandwich and my stomach also felt al il bloated but no problem and later i ate some pasta. saturday nite when i started drinking alcohol i felt fine but later in the nite when i took a shot, my stomach had a lil burn/pain for around 5-10 mins but then went away.. this happened for a few shots. again i did not drink tooo much and was not hung over sunday. sunday my stomach felt a lil weirder and after eating at a restaurant i got a weird sensation in my stomach yet again with slight burning/pain.
this is not bad pain though like i have gotten before with stomach aches. the pain has been mostly to the left side but sorta centralized as well. when i got home my parents suggested taking zantac for a few days so ive been doing that.. taking zantac 150mg twice a day since monday. when i don't eat or do nething my stomach feels almost perfect but when i eat or drink something i sometimes get that burn/pain and i sometimes do not. i havent had any other symptons really besides being tired sometimes but that might just be from me getting only5-6 hours of sleep. any ideas on what this could be?? im 19 years old so i don't really know how i could have an ulcer... thank you for ur help
|Najah - Thu Jun 30, 2005 3:05 am||
This type of pain goes with gastritis,consult your doctor for complete investigations ,meanwhile try to avoid alcohol and other gastric irritants.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.